# SDR NACA2017022700017

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 663, LBL 24.82.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW DWG PL65-45410 REV DD, BSB 737-57A1296, SRM D6-15565 REV 113, AND  51-30-02.
